# SDR PCAA9700646

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: 1014182
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO PHL, SMELL OF SMOKE WAS NOTICED COMING FROM OVERHEAD SEAT 1DF.  MAINTENANCE INSPECTED AND FOUND PSU 1DF AT FAULT.  THE PSU WAS ELECTRICALLY ISOLATED.  SUBSEQUENTLY THE PSU WAS REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (M)
